A basis for asymptotic methods in the theory of the oscillations of nonlinear distributed systems
Doklady Akademii Nauk, Tome 199 (1971) no. 3, pp. 575-578
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1971_199_3_a18,
author = {M. I. Rabinovich and A. A. Rosenblum},
title = {A basis for asymptotic methods in the theory of the oscillations of nonlinear distributed systems},
journal = {Doklady Akademii Nauk},
pages = {575--578},
year = {1971},
volume = {199},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1971_199_3_a18/}
}
TY - JOUR AU - M. I. Rabinovich AU - A. A. Rosenblum TI - A basis for asymptotic methods in the theory of the oscillations of nonlinear distributed systems JO - Doklady Akademii Nauk PY - 1971 SP - 575 EP - 578 VL - 199 IS - 3 UR - http://geodesic.mathdoc.fr/item/DAN_1971_199_3_a18/ LA - ru ID - DAN_1971_199_3_a18 ER -
M. I. Rabinovich; A. A. Rosenblum. A basis for asymptotic methods in the theory of the oscillations of nonlinear distributed systems. Doklady Akademii Nauk, Tome 199 (1971) no. 3, pp. 575-578. http://geodesic.mathdoc.fr/item/DAN_1971_199_3_a18/